# SDR 08FDEA02483

- Difficulty date: June 25, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 15,830 hours, 8,473 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK HAS CORROSION;  C78; BL00.  BLENDED THE CORROSION AND CHECKED THE LIMITS IAW A300-600 SRM 53-10-16; FIG 102.  FOUND THE SEAT TRACK TO BE OUT OF LIMITS.  REMOVED THE OLD SEAT TRACK FROM FRAME C73 - C80 AND INSTALLED A NEW TRACK IAW A300-600 SRM 51-41-21.  MATERIAL ID FOR THE NEW TRACK A5327400500053, PO 617760.1 IAW A300-600 SRM 53-18-16.  FABRICATED A NEW SEAT TRACK IAW AIRBUS DWG A53279239200.  ALODINED, PRIMED AND PAINTED IAW A300-600 AMM 51-75-10-8.
